Contents of CMUC 2003 (4)

Ladislav Bican
Relatively exact modules. Comment.Math.Univ.Carolinae 44,4 (2003) 569-576. (Abstract, Full text (PS - 271 kB, PDF))
Ivan Chajda
Lattices and semilattices having an antitone involution in every upper interval. Comment.Math.Univ.Carolinae 44,4 (2003) 577-585. (Abstract, Full text (PS - 365 kB, PDF))
Peter Danchev
Commutative group algebras of highly torsion-complete abelian $p$-groups. Comment.Math.Univ.Carolinae 44,4 (2003) 587-592. (Abstract, Full text (PS - 253 kB, PDF))
Ale\v s Dr\'apal
Cyclic and dihedral constructions of even order. Comment.Math.Univ.Carolinae 44,4 (2003) 593-614. (Abstract, Full text (PS - 455 kB, PDF))
Barbara Majcher-Iwanow
Inert subgroups of uncountable locally finite groups. Comment.Math.Univ.Carolinae 44,4 (2003) 615-622. (Abstract, Full text (PS - 287 kB, PDF))
Pavel P\v r\'\i hoda
Bases of minimal elements of some partially ordered free abelian groups. Comment.Math.Univ.Carolinae 44,4 (2003) 623-628. (Abstract, Full text (PS - 251 kB, PDF))
Petr Vojt\v {e}chovsk\'y
On the uniqueness of loops $M(G,2)$. Comment.Math.Univ.Carolinae 44,4 (2003) 629-635. (Abstract, Full text (PS - 253 kB, PDF))
G.O. Hakobyan, V.N. Margaryan
Gevrey hypoellipticity for a class of degenerated quasi-elliptic operators. Comment.Math.Univ.Carolinae 44,4 (2003) 637-644. (Abstract, Full text (PS - 292 kB, PDF))
Dimitrios A. Kandilakis, Athanasios N. Lyberopoulos
Multiplicity of positive solutions for some quasilinear Dirichlet problems on bounded domains in $\Bbb R^n$. Comment.Math.Univ.Carolinae 44,4 (2003) 645-658. (Abstract, Full text (PS - 335 kB, PDF))
B. Kawohl, V. Fridman
Isoperimetric estimates for the first eigenvalue of the $p$-Laplace operator and the Cheeger constant. Comment.Math.Univ.Carolinae 44,4 (2003) 659-667. (Abstract, Full text (PS - 288 kB, PDF))
Ali Ghaffari
Convolution operators on the dual of hypergroup algebras. Comment.Math.Univ.Carolinae 44,4 (2003) 669-679. (Abstract, Full text (PS - 307 kB, PDF))
Simeon Reich, Alexander J. Zaslavski
Best approximations and porous sets. Comment.Math.Univ.Carolinae 44,4 (2003) 681-689. (Abstract, Full text (PS - 241 kB, PDF))
W.M. Mikulski
Non-existence of some canonical constructions on connections. Comment.Math.Univ.Carolinae 44,4 (2003) 691-695. (Abstract, Full text (PS - 223 kB, PDF))
Jan M. Aarts, Robbert J. Fokkink
Mappings on the dyadic solenoid. Comment.Math.Univ.Carolinae 44,4 (2003) 697-699. (Abstract, Full text (PS - 193 kB, PDF))
A.V. Arhangel'skii
Perfect mappings in topological groups, cross-complementary subsets and quotients. Comment.Math.Univ.Carolinae 44,4 (2003) 701-709. (Abstract, Full text (PS - 253 kB, PDF))
Arthur Barkhudaryan
Characterizing polyhedrons and manifolds. Comment.Math.Univ.Carolinae 44,4 (2003) 711-725. (Abstract, Full text (PS - 317 kB, PDF))
G. Lo Faro, G. Nordo, J.R. Porter
On minimal-$\alpha $-spaces. Comment.Math.Univ.Carolinae 44,4 (2003) 727-740. (Abstract, Full text (PS - 366 kB, PDF))
Venu G. Menon
Compact pospaces. Comment.Math.Univ.Carolinae 44,4 (2003) 741-744. (Abstract, Full text (PS - 209 kB, PDF))
Antonio de Padua Franco-Filho
Topological characterization of the small cardinal $i$. Comment.Math.Univ.Carolinae 44,4 (2003) 745-750. (Abstract, Full text (PS - 256 kB, PDF))